József Pitrik

Assignment: 
senior lecturer
Degree: 
PhD
Office: 
H301
Email: 
pitrik@math.bme.hu
Telephone: 
+36-1-463-5699

Teaching

Az aktuális információk egyelőre a saját honlapon tekinthetők meg:

http://math.bme.hu/~pitrik/

Research

Publications and citations:
MTMT

Kvantumrendszerek matematikája. Entrópiák és egyéb kvantuminformációelméleti mennyiségek vizsgálata. Operátoregyenlőtlenségek.

Most important Publications

  1. J. Pitrik, Markovian quasifree states on canonical anticommutation relation algebras, J. Math. Phys. 48 (2007), 112110
  2. A. Jencova, D. Petz, J. Pitrik, Markov triplets on CCR-algebras, Acta Sci. Math. (Szeged), 76 (2009), 625-648.
  3. D. Petz, J. Pitrik, Markov property of Gaussian states of canonical commutation relation algebras, J. Math. Phys. 50 (2009) 113517.
  4. J. Pitrik,  Markov triplets on CAR algebras, In: Ouerdiane H, Barhoumi A. (szerk.) 29th Conference on Quantum Probability and Related Topics.
    Singapore: World Scientific Publishing Co. pp. 71-86.
    (QP-PQ Quantum Probability and White Noise Analysis; 25.) (2010) (ISBN: 978-981-4295-42-0)
  5. J. Pitrik, D. Virosztek,  On the joint convexity of the Bregman Divergence of Matrices, Lett. Math. Phys. 105 (2015) 675-692.

Links